2017
Том 69
№ 9

All Issues

Ronkin L. I.

Articles: 5
Article (Ukrainian)

Extension and approximation of functions subharmonic in a half plane. Impossibility of extension of plurisubharmonic functions

Rashkovskii A. Yu., Ronkin L. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1017–1030

We construct different extensions of functions subharmonic in a half plane to the whole plane. The results obtained are applied to the approximation of subharmonic functions of finite order in a half plane by the logarithm of the modulus of an entire function. It is shown that the problem of extension of a plurisubharmonic function may have no solution.

Article (Ukrainian)

Cluster sets of subharmonic functions and associated measures in a cone

Rashkovskii A. Yu., Ronkin L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 247–261

Article (Ukrainian)

Liouville's theorems for functions holomorphic on the zero set of a polynomial

Ronkin L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 582–586

Article (Ukrainian)

The continuation of interior functions in the polydisc

Agranovich P. Z., Ronkin L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 91—95

Brief Communications (Russian)

On adjoint orders and types of whole functions with many variables

Ronkin L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 408-413